Free Access
Volume 14, Number 4, October-December 2008
Page(s) 879 - 896
Published online 07 February 2008
  1. L. Ambrosio and A. Braides, Energies in SBV and variational models in fracture mechanics, in Homogenization and Applications to Material Sciences, D. Cioranescu, A. Damlamian and P. Donato Eds., GAKUTO, GakkFormula tosho, Tokio, Japan (1997) 1–22. [Google Scholar]
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford University Press, Oxford (2000). [Google Scholar]
  3. G. Anzellotti, The Euler equation for functionals with linear growth. Trans. Amer. Math. Soc. 290 (1985) 483–501. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Braides, Approximation of Free-Discontinuity Problems, Lecture Notes in Mathematics. Springer-Verlag, Berlin (1998). [Google Scholar]
  5. A. Braides, Γ-convergence for beginners. Oxford University Press, Oxford (2002). [Google Scholar]
  6. M. Carriero, G. Dal Maso, A. Leaci and E. Pascali, Relaxation of the non-parametric Plateau problem with an obstacle. J. Math. Pures Appl. 67 (1988) 359–396. [MathSciNet] [Google Scholar]
  7. M. Carriero, G. Dal Maso, A. Leaci and E. Pascali, Limits of obstacle problems for the area functional, in Partial Differential Equations and the Calculus of Variations, Vol. I, PNDEA 1, Birkhäuser Boston, Boston (1989) 285–309. [Google Scholar]
  8. F. Colombini, Una definizione alternativa per una misura usata nello studio di ipersuperfici minimali. Boll. Un. Mat. Ital. 8 (1973) 159–173. [MathSciNet] [Google Scholar]
  9. G. Dal Maso, An Introduction to Γ-convergence. Birkhäuser, Boston (1993). [Google Scholar]
  10. G. Dal Maso, Variational problems in Fracture Mechanics. Preprint S.I.S.S.A. (2006). [Google Scholar]
  11. G. Dal Maso, G. Francfort and R. Toader, Quasistatic crack growth in nonlinear elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165–225. [Google Scholar]
  12. E. De Giorgi, Problemi di superfici minime con ostacoli: forma non cartesiana. Boll. Un. Mat. Ital. 8 (1973) 80–88. [MathSciNet] [Google Scholar]
  13. E. De Giorgi and L. Ambrosio, Un nuovo funzionale del calcolo delle variazioni. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 82 (1988) 199–210. [MathSciNet] [Google Scholar]
  14. E. De Giorgi, F. Colombini and L.C. Piccinini, Frontiere orientate di misura minima e questioni collegate. Quaderno della Scuola Normale Superiore di Pisa, Editrice Tecnico Scientifica, Pisa (1972). [Google Scholar]
  15. M. Focardi and M.S. Gelli, Asymptotic analysis of Mumford-Shah type energies in periodically perforated domains. Interfaces and Free Boundaries 9 (2007) 107–132. [CrossRef] [MathSciNet] [Google Scholar]
  16. J.E. Hutchinson, A measure of De Giorgi and others does not equal twice the Hausdorff measure. Notices Amer. Math. Soc. 24 (1977) A–240. [Google Scholar]
  17. J.E. Hutchinson, On the relationship between Hausdorff measure and a measure of De Giorgi, Colombini, Piccinini. Boll. Un. Mat. Ital. 18-B (1981) 619–628. [Google Scholar]
  18. D. Mumford and J. Shah, Optimal approximation by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math. 17 (1989) 577–685. [Google Scholar]
  19. L.C. Piccinini, De Giorgi's measure and thin obstacles, in Geometric measure theory and minimal surfaces, C.I.M.E. III Ciclo, Varenna (1972) 221–230; Edizioni Cremonese, Rome (1973). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.